# SDR MALA050126

- Difficulty date: January 11, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Aircraft time: 31,764 hours, 27,209 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 7252456003
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, BRACKET PN 7252456-003 FOR HOLD OPEN ARM ON SPR DOOR IS CRACKED AND WILL BE REPLACED IAW SRM 51-40-21.  REFER EAMS WO NR 211360, TASK 6501 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 1/15/05.
